# SDR ABXA990559

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 59102571
- Condition: Delaminated
- Location: Rudder
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RUDDER TRIM TAB DELAMINATED.  REPLACED RUDDER TRIM TAB IAW DC9 MM 27-20-2.
